Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 71, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 14, 2013, 9:41 AM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2013, 9:41 AM EST (14:41 UTC)
- Expired
- Nov 15, 2013, 9:00 PM EST
- In force
- 35 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
007 WHUS71 KCLE 141441 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 941 AM EST THU NOV 14 2013 LEZ142>144-142245- /O.CAN.KCLE.GL.W.0013.000000T0000Z-131114T1500Z/ /O.NEW.KCLE.SC.Y.0071.131114T1441Z-131115T0900Z/ /O.CAN.KCLE.LO.Y.0014.000000T0000Z-131114T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 941 AM EST THU NOV 14 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN CANCELLED. * WIND AND WAVES: SOUTHWEST WINDS OF 30 KNOTS WILL DECREASE TO 20 TO 25 THIS AFTERNOON. WAVES OF 5 TO 7 FEET TODAY WILL SUBSIDE TO 2 TO 4 FEET OVERNIGHT. * LOW WATER: DECREASING SOUTHWEST WIND HAS ALLOWED THE WATER LEVEL IN THE WESTERN BASIN TO RISE ABOVE THE CRITICAL MARK. AT 9AM THE WATER LEVEL WAS 6 INCHES ABOVE LOW WATER DATUM OR 12 INCHES ABOVE THE CRITICAL MARK. LEVELS ARE EXPECTED TO CONTINUE TO RISE INTO EARLY AFTERNOON AND THEN BEGIN TO FALL AGAIN...APPROACHING BUT NOT FALLING BELOW THE CRITICAL MARK AGAIN LATE THIS AFTERNOON OR EARLY EVENING. LEVELS WILL NEED TO BE MONITORED THROUGH THE AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>164-141545- /O.CAN.KCLE.GL.W.0013.000000T0000Z-131114T1500Z/ /O.CAN.KCLE.LO.Y.0014.000000T0000Z-131114T2100Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 941 AM EST THU NOV 14 2013 ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. SOUTHWEST WINDS HAVE DECREASED FROM 35 KNOT GALES OVERNIGHT TO 30 KNOTS THIS MORNING. WINDS WILL CONTINUE TO DECREASE THROUGH THE AFTERNOON. AS WINDS HAVE DECREASED...THE WATER LEVEL IN THE WESTERN BASIN HAS MOVED ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. AT 9AM THE WATER LEVEL WAS 6 INCHES ABOVE LOW WATER DATUM OR 12 INCHES ABOVE THE CRITICAL MARK. LEVELS ARE EXPECTED TO CONTINUE TO RISE INTO EARLY AFTERNOON AND THEN BEGIN TO FALL AGAIN...APPROACHING BUT NOT FALLING BELOW THE CRITICAL MARK AGAIN LATE THIS AFTERNOON OR EARLY EVENING. LEVELS WILL NEED TO BE MONITORED THROUGH THE AFTERNOON AND EVENING. $$ LEZ145-146-142245- /O.CAN.KCLE.GL.W.0013.000000T0000Z-131114T2100Z/ /O.NEW.KCLE.SC.Y.0071.131114T1441Z-131115T0900Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 941 AM EST THU NOV 14 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WIND AND WAVES: SOUTHWEST WINDS OF 30 KNOTS WILL DECREASE TO 20 TO 25 THIS AFTERNOON. WAVES OF 4 TO 6 FEET TODAY WILL SUBSIDE TO 3 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ165-166-141545- /O.CAN.KCLE.GL.W.0013.000000T0000Z-131114T2100Z/ LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 941 AM EST THU NOV 14 2013 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. SOUTHWEST WINDS HAVE DECREASED FROM 35 KNOT GALES OVERNIGHT TO 30 KNOTS THIS MORNING. WINDS WILL CONTINUE TO DECREASE THROUGH THE AFTERNOON. $$ LEZ061-147>149-167>169-142100- /O.CON.KCLE.GL.W.0013.000000T0000Z-131114T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 941 AM EST THU NOV 14 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WIND AND WAVES: SOUTHWEST GALES TO 35 KNOTS WILL DECREASE TO 20 TO 25 KNOTS LATE THIS AFTERNOON. WAVES WILL BUILD TO 10 TO 14 FEET TONIGHT AND THEN BEGIN TO SUBSIDE LATE THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
7 follow-up statements
311 WHUS71 KCLE 141710 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1210 PM EST THU NOV 14 2013 LEZ147>149-150115- /O.CAN.KCLE.GL.W.0013.000000T0000Z-131114T2100Z/ /O.EXB.KCLE.SC.Y.0071.000000T0000Z-131116T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1210 PM EST THU NOV 14 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WIND AND WAVES: SOUTHWEST WINDS OF 20 TO 25. WAVES OF 6 TO 8 FEET SUBSIDE TO 2 TO 4 FEET FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-167>169-141815- /O.CAN.KCLE.GL.W.0013.000000T0000Z-131114T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1210 PM EST THU NOV 14 2013 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DROPPED BELOW GALE FORCE ON LAKE ERIE. $$ LEZ142>146-150115- /O.CON.KCLE.SC.Y.0071.000000T0000Z-131115T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1210 PM EST THU NOV 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WIND AND WAVES: SOUTHWEST WINDS OF 30 KNOTS WILL DECREASE TO 20 TO 25 THIS AFTERNOON. WAVES OF 4 TO 6 FEET TODAY WILL SUBSIDE TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
657 WHUS71 KCLE 142022 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 322 PM EST THU NOV 14 2013 LEZ147>149-150430- /O.CON.KCLE.SC.Y.0071.000000T0000Z-131116T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 322 PM EST THU NOV 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST FRIDAY. * WIND AND WAVES: SOUTHWEST WINDS OF 20 TO 25 WILL DECREASE TO 10 TO 20 KNOTS TONIGHT AND CONTINUE AT 10 TO 20 KNOTS FRIDAY. WAVES OF 6 TO 8 FEET THIS EVENING WILL SUBSIDE TO 2 TO 4 FEET BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-150430- /O.CON.KCLE.SC.Y.0071.000000T0000Z-131115T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 322 PM EST THU NOV 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WIND AND WAVES: SOUTHWEST WINDS 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20 OVERNIGHT AND THEN CONTINUE AT 10 TO 20 KNOTS FRIDAY. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
650 WHUS71 KCLE 150238 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 938 PM EST THU NOV 14 2013 LEZ142>146-150900- /O.CON.KCLE.SC.Y.0071.000000T0000Z-131115T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 938 PM EST THU NOV 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WIND AND WAVES: SOUTHWEST WINDS 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20 KNOTS OVERNIGHT AND THEN CONTINUE AT 10 TO 20 KNOTS FRIDAY. WAVES WILL BE MAINLY 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-151045- /O.CON.KCLE.SC.Y.0071.000000T0000Z-131116T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 938 PM EST THU NOV 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST FRIDAY. * WIND AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL DECREASE TO 15 TO 20 KNOTS FRIDAY AND 10 TO 20 KNOTS FRIDAY NIGHT. WAVES OF 6 TO 9 FEET WILL SUBSIDE TO 2 TO 4 FEET BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
815 WHUS71 KCLE 150908 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 408 AM EST FRI NOV 15 2013 LEZ142>146-151015- /O.EXP.KCLE.SC.Y.0071.000000T0000Z-131115T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 408 AM EST FRI NOV 15 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LEZ147>149-151715- /O.CON.KCLE.SC.Y.0071.000000T0000Z-131116T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 408 AM EST FRI NOV 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WIND AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO THIS EVENING. THIS WILL LIKELY PRODUCE WAVES OF 3 TO 6 FEET INTO THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
378 WHUS71 KCLE 151447 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 947 AM EST FRI NOV 15 2013 LEZ147>149-152300- /O.CON.KCLE.SC.Y.0071.000000T0000Z-131116T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 947 AM EST FRI NOV 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WIND AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO THIS EVENING. THIS WILL PRODUCE WAVES OF 3 TO 6 FEET INTO THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
281 WHUS71 KCLE 152046 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EST FRI NOV 15 2013 LEZ147>149-160500- /O.CON.KCLE.SC.Y.0071.000000T0000Z-131116T0200Z/ /O.NEW.KCLE.GL.A.0010.131117T2100Z-131118T1700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 346 PM EST FRI NOV 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WIND AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO THE SOUTH AND DIMINISH TO 10 TO 15 KNOTS. EARLY EVENING WAVES OF 3 TO 5 FEET WILL SUBSIDE BY MID EVENING. SOUTHERLY WINDS WILL STEADILY INCREASE ON SUNDAY AND MAY REACH 35 KNOT GALES BY LATE IN THE AFTERNOON. THE WINDS WILL BE STRONGEST SUNDAY NIGHT AND EARLY MONDAY WITH THE PASSAGE OF A COLD FRONT. SOUTH GALES TO 35 KNOTS WILL SHIFT TO THE WEST AND LIKELY INCREASE TO 40 KNOT GALES. WINDS WILL SLOWLY DIMINISH LATER ON MONDAY. THIS WILL GENERATE WAVES OF 12 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-142>146-162>169-160500- /O.NEW.KCLE.GL.A.0010.131117T2100Z-131118T1700Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 346 PM EST FRI NOV 15 2013 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * WINDS AND WAVES: SOUTHERLY WINDS WILL STEADILY INCREASE ON SUNDAY AND MAY REACH 35 KNOT GALES BY LATE IN THE AFTERNOON. THE WINDS WILL BE STRONGEST SUNDAY NIGHT AND EARLY MONDAY WITH THE PASSAGE OF A COLD FRONT. SOUTH GALES TO 35 KNOTS WILL SHIFT TO THE WEST AND LIKELY INCREASE TO 40 KNOT GALES FOR A TIME. WINDS WILL SLOWLY DIMINISH LATER ON MONDAY. THIS WILL GENERATE WAVES OF 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ OUDEMAN
879 WHUS71 KCLE 160218 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 918 PM EST FRI NOV 15 2013 LEZ147>149-161030- /O.EXP.KCLE.SC.Y.0071.000000T0000Z-131116T0200Z/ /O.CON.KCLE.GL.A.0010.131117T2100Z-131118T1700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 918 PM EST FRI NOV 15 2013 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * WINDS AND WAVES: SOUTHERLY WINDS WILL STEADILY INCREASE ON SUNDAY AND MAY REACH 35 KNOT GALES BY LATE IN THE AFTERNOON. THE WINDS WILL BE STRONGEST SUNDAY NIGHT AND EARLY MONDAY WITH THE PASSAGE OF A COLD FRONT. SOUTH GALES TO 35 KNOTS WILL SHIFT TO THE WEST AND LIKELY INCREASE TO 40 KNOT GALES FOR A TIME. WINDS WILL SLOWLY DIMINISH LATER ON MONDAY. THIS WILL GENERATE WAVES OF 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-142>146-162>169-161030- /O.CON.KCLE.GL.A.0010.131117T2100Z-131118T1700Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 918 PM EST FRI NOV 15 2013 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * WINDS AND WAVES: SOUTHERLY WINDS WILL STEADILY INCREASE ON SUNDAY AND MAY REACH 35 KNOT GALES BY LATE IN THE AFTERNOON. THE WINDS WILL BE STRONGEST SUNDAY NIGHT AND EARLY MONDAY WITH THE PASSAGE OF A COLD FRONT. SOUTH GALES TO 35 KNOTS WILL SHIFT TO THE WEST AND LIKELY INCREASE TO 40 KNOT GALES FOR A TIME. WINDS WILL SLOWLY DIMINISH LATER ON MONDAY. THIS WILL GENERATE WAVES OF 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 9:38 AM EST, 3 minutes earlier.
Area forecast discussion, Nov 14, 9:38 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
938 AM EST THU NOV 14 2013
.SYNOPSIS...
HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES WILL MOVE EAST OFF
THE ATLANTIC COAST TONIGHT. THE HIGH WILL THEN MOVE NORTH OVER THE
ATLANTIC AND REMAIN IN CONTROL OF THE WEATHER OVER THE LOCAL AREA
THROUGH FRIDAY. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA FRIDAY
NIGHT. LOW PRESSURE WILL MOVE EAST TO THE WESTERN GREAT LAKES BY
SUNDAY AND TO WESTERN QUEBEC BY MONDAY AFTERNOON. A COLD FRONT WILL
MOVE THROUGH THE AREA SUNDAY NIGHT. HIGH PRESSURE WILL BUILD EAST
OVER THE GREAT LAKES TUESDAY INTO WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TWEAKED THE CLOUD COVER FOR THE 930 UPDATE.
ORIGINAL DISCUSSION...
HIGH PRESSURE WILL BE THE DOMINATING WEATHER FEATURE OVER THE
FORECAST AREA TODAY. THE HIGH WILL MOVE OFF THE EAST COAST LATER
THIS EVENING AND THIS WILL SET UP A SOUTHWEST FLOW ACROSS THE
REGION. THE GRADIENT ON THE BACK SIDE OF THE HIGH PRESSURE WILL BE
FAIRLY TIGHT AND WE ARE EXPECTING WINDS TO BE SOMEWHAT GUSTY THROUGH
THE DAY TODAY. SOME GUSTS COULD REACH 30 TO 40 MPH AT TIMES. WE
ANTICIPATE WINDS SHOULD REMAIN JUST BELOW WIND ADVISORY CRITERIA AT
THIS TIME.
OTHERWISE...ABUNDANT SUNSHINE SHOULD BE THE RULE FOR TODAY AS DRY
AIR REMAINS ENTRENCHED IN PLACE. THE SOUTHWEST FLOW WILL START TO
BRING SOME WARMER AIR BACK TO THE REGION TODAY. EXPECTING HIGHS TO
BE INTO THE LOWER TO MIDDLE 40S BASED ON MODEL GUIDANCE.
HOWEVER...850 MB TEMPERATURES INCREASE BY 6 DEGREES C ACROSS THE
ENTIRE AREA TODAY. SO...I THINK WITH THE SOUTHWEST FLOW TAKING PLACE
AND THE WARM AIR ADVECTION ALOFT...WILL BUMP UP TEMPERATURES TO THE
MIDDLE AND UPPER 40S FOR HIGHS TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
RARE PATTERN SHAPING UP IN THE UPPER LEVELS AT THIS TIME AS ZONAL
FLOW TAKES PLACE. A COUPLE OF WEAK UPPER LEVEL DISTURBANCES RACE
EAST IN THE UPPER LEVEL FLOW BUT HAVE LITTLE IMPACT ON THE CURRENT
FORECAST. OUR NEXT WEATHER MAKER IS SLIDING SOUTHEAST IN THE WATER
VAPOR IMAGERY ACROSS WESTERN ALASKA. THIS UPPER LEVEL TROUGH WILL
DIG INTO THE PACIFIC NORTHWEST AND EVENTUALLY WORK ITS WAY INTO THE
NORTH CENTRAL PORTION OF THE COUNTRY. AS THE UPPER LEVEL TROUGH
ENTERS THE WESTERN GREAT LAKES REGION SUNDAY NIGHT IT BECOMES
SHARPLY NEGATIVELY TILTED. AS THIS OCCURS...SURFACE LOW PRESSURE
WILL DEVELOP AND DEEPEN RAPIDLY SATURDAY NIGHT INTO SUNDAY. THE DEEP
CYCLOGENESIS WILL AID IN SOUTHWESTERLY FLOW ACROSS THE AREA ALONG
WITH SOME WARM AIR ADVECTION.
FAIR WEATHER WILL CONTINUE THROUGH MUCH OF THE PERIOD AND THEN
SHOWERS WILL BEGIN TO SPREAD INTO THE REGION LATE SATURDAY NIGHT
INTO SUNDAY. I HELD BACK ON THE TIMING OF THE PRECIPITATION AS THE
EUROPEAN AND NAM MODELS APPEAR TO BE A TAD BIT SLOWER WITH THE
ADVANCING SHOWERS. BY SUNDAY...SHOWERS WILL BE PREVALENT AS MOISTURE
STREAMS INTO THE FORECAST AREA AHEAD OF THE COLD FRONT.
TEMPERATURES WILL BE ON A GRADUAL WARMING TREND AS A WARM FRONT
LIFTS NORTHEAST ACROSS THE AREA FRIDAY NIGHT. ONE CONCERN IS SOME OF
THE MODEL GUIDANCE SUGGESTS TEMPERATURES IN THE UPPER 60S FOR HIGHS
ON SUNDAY. HOWEVER...WITH THE EXPECTED RAINFALL ACROSS THE
AREA...WILL HOLD BACK ON HIGHS A FEW DEGREES FOR SUNDAY. IF WE GET A
FEW BREAKS OF SUN ON SUNDAY BETWEEN THE SHOWERS...THEN TEMPERATURES
COULD VERY WELL SOAR INTO THE UPPER 60S.
COLD FRONT MOVES EAST ACROSS THE AREA LATE SUNDAY NIGHT AND THIS
WILL BEGIN THE STRONG COLD AIR ADVECTION INTO MONDAY. IT IS QUITE
POSSIBLE THAT TEMPERATURES SUNDAY NIGHT MAY WIND UP BEING THE HIGH
FOR THE DAY OVER MANY LOCATIONS IN THE FORECAST AREA.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
THE COLD FRONT WILL PASS THROUGH THE AREA MONDAY MORNING WITH COLDER
AIR SPILLING ACROSS THE REGION. WILL HAVE TO MONITOR WINDS CLOSELY
FOR A POSSIBLE ADVISORY. RAIN WILL EVENTUALLY CHANGE TO SNOW BY
MONDAY EVENING WITH LAKE EFFECT SNOW KICKING IN FOR MONDAY NIGHT AND
CONTINUING INTO AT LEAST TUESDAY NIGHT. WE WILL LIKELY SEE DECENT
SNOWS FOR A LARGE PORTION OF THE PRIMARY AND SECONDARY SNOWBELTS AS
WINDS SHIFT FROM WEST TO NORTHWEST. HIGH PRESSURE WILL RETURN TO THE
REGION BY WEDNESDAY MORNING ENDING THE LAKE EFFECT. WE WILL THEN SEE
GRADUAL WARMING INTO THURSDAY.
&&
.AVIATION /14Z THURSDAY THROUGH MONDAY/...
MAIN ISSUE FOR TODAY WILL BE GUSTY SOUTHWEST WINDS. A FEW
LOCATIONS ACROSS THE EASTERN HALF OF THE REGION HAVE BEEN ABLE TO
DECOUPLE. THIS WITH 40 TO 45 KNOTS OF WIND AT AROUND 2000 FEET
WHICH WILL CAUSE SOME WIND SHEAR ISSUES THROUGH MID MORNING. WINDS
SHOULD INCREASE BY MID MORNING AND PEAK MID TO LATE AFTERNOON. IT
APPEARS THAT GUSTS OF 30 TO 35 KNOTS WILL BE COMMON. THE GUSTY WINDS
WILL NOT DECREASE UNTIL NEAR TO SLIGHTLY AFTER 00Z BUT SUSTAINED
WINDS WILL REMAIN 10 TO 15 KNOTS THROUGH THE OVERNIGHT.
OTHERWISE WE WILL ONLY SEE VARIABLE AMOUNTS OF HIGH LEVEL CLOUD
COVER THROUGH THE DAY.
OUTLOOK...NON VFR CONDITIONS DEVELOPING ON SUNDAY CONTINUING INTO
MONDAY.
&&
.MARINE...
LOW PRESSURE OVER QUEBEC AND HIGH PRESSURE OVER THE SOUTHEASTER US
WILL CONTINUE TO PROVIDE LOW END GALES ON LAKE ERIE. WE ARE SLIGHTLY
CONCERNED THAT THE GALE MAY NEED TO BE EXTENDED BY A COUPLE HOURS
BUT WILL LET THE DAY SHIFT MONITOR THIS POTENTIAL. THESE STRONGER
SOUTHWEST WINDS HAVE BROUGHT WATER LEVELS DOWN ACROSS THE WESTERN
BASIN. THEY ARE CURRENTLY 6 INCHES BELOW THE CRITICAL LEVEL AND MAY
DIP TO AS LOW AS 20 INCHES BELOW AROUND NOON. WINDS SHOULD BEGIN TO
DECREASE THIS AFTERNOON ALLOWING THE WATER LEVELS TO SLOSH BACK TO
THE WESTERN BASIN.
A STRONG STORM SYSTEM WILL MOVE INTO THE WESTERN LAKES ON SUNDAY
WITH INCREASING SOUTH TO SOUTHWEST WINDS. A GALE MAY BE NEEDED IN
THE WARM ADVECTION AHEAD OF THIS LOW SINCE IT BECOMES SO DEEP. AS
THE FRONTAL BOUNDARY PASSES LATE SUNDAY NIGHT INTO EARLY MONDAY
MORNING WE WILL DEFINITELY NEED A GALE AND WILL HAVE TO MONITOR
FOR THE POSSIBILITY OF STORM FORCE WINDS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR LEZ061-147>149-
167>169.
SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR LEZ142>146.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...DJB/LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLENHazardous weather outlook, Nov 14, 4:17 AM EST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 417 AM EST THU NOV 14 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-150930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 417 AM EST THU NOV 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE POSSIBILITY THAT WINDS COULD INCREASE AND BECOME QUITE GUSTY SUNDAY INTO MONDAY AS A DEEPENING LOW PRESSURE SYSTEM TRACKS NORTHEAST ACROSS THE WESTERN GREAT LAKES. IT IS STILL TOO EARLY TO DETERMINE THE EXACT STRENGTH OF THIS STORM BUT THE POTENTIAL EXISTS THAT THE WINDS COULD BE STRONGER THAN CURRENTLY FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-150930- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 417 AM EST THU NOV 14 2013 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... ...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE POSSIBILITY THAT WINDS COULD INCREASE AND BECOME QUITE GUSTY SUNDAY INTO MONDAY AS A DEEPENING LOW PRESSURE SYSTEM TRACKS NORTHEAST ACROSS THE WESTERN GREAT LAKES. IT IS STILL TOO EARLY TO DETERMINE THE EXACT STRENGTH OF THIS STORM BUT THE POTENTIAL EXISTS THAT THE WINDS COULD BE STRONGER THAN CURRENTLY FORECAST. STORM FORCE WINDS ARE POSSIBLE ON LAKE ERIE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-150930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 417 AM EST THU NOV 14 2013 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE POSSIBILITY THAT WINDS COULD INCREASE AND BECOME QUITE GUSTY SUNDAY INTO MONDAY AS A DEEPENING LOW PRESSURE SYSTEM TRACKS NORTHEAST ACROSS THE WESTERN GREAT LAKES. IT IS STILL TOO EARLY TO DETERMINE THE EXACT STRENGTH OF THIS STORM BUT THE POTENTIAL EXISTS THAT THE WINDS COULD BE STRONGER THAN CURRENTLY FORECAST. STORM FORCE WINDS ARE POSSIBLE ON LAKE ERIE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.